My lips are uneven, and my doc says hyaluronidase will cause more swelling. Help! Last January's Juvederm syringe has make my lips uneven. I went to my doc for help, and he added botox to lift the lip. There are nodules on my left upper and lower lip creating significant asymmetry. He attributed it to selling from botox 10 days ago. He doesn't think hyaluronidase will work because it will swell for a couple weeks. He advised I just let the Juvederm I've had every 6 months for 2.5 years go down to even them out. I don't want uneven lips or ad more Juvederm. Suggestions?
What to Do for Lips That Are Uneven from Juvederm?
Doctor Answers 3
Hyaluronidase Helps to Even Lips After Juvederm
Hyaluronidase should help. In my experience any additional swelling from hyaluronidase is very temporary (hours), and the effects of decreasing Juvederm can be appreciated within 24 hours. As with everything, experience counts. Good luck and be well.
Have a question? Ask a doctor
If you have lumps from your juvederm, you can dissolve it with hyaluronidase. Yes there may be swelling but in my experience it is very temporary.
Asymmetric lips after Juvederm
If it is going to take as long as you were told to have the Juvederm dissolve (which is not the norm) than the swelling from the hyaluronidase should not be a reason to avoid doing it and it may give you the result you are seeking. Hyaluronidase is not a specific treatment and may not affect enough or may affect the adjacent filler as well. Some physicians are reluctant to use it for this reason, and there is a risk of allergic reaction, especially if you are allergic to bee stings.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.